IEEE - Institute of Electrical and Electronics Engineers, Inc. - An efficient curved-wire integral equation solution technique

Author(s): S.D. Rogers ; C.M. Butler
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2001
Volume: 49
Page Count: 10
Page(s): 70 - 79
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.910532
Regular:

Computation of the currents on curved-wires by integral equation methods is often inefficient when the structure is tortuous but the length of wire is not large relative to the wavelength at the... View More

Advertisement